Facebook Pixel
EmpowHER Guest

Pregnant after plan b or birth control issues?

By Anonymous June 9, 2012 - 9:40pm
Rate This

I ended my birth control pack about a week before having unprotected sex, which occurred on the 5th day of my period (after it was gone). I'm pretty sure he pulled out. Three days later I took a plan b (within 72 hours... probably around 60 ish hour). 4 days after taking plan b I had very small spotting, and the next day there was enough blood to soak a tampon and it was red, but nothing at all on the day after that. I was worried it could be implantation bleeding but I am hoping it is from the lining shedding due to taking plan b? It occurred only a week after my period ended so I doubt it was an early period. About a week after that I went back on birth control and started a new pack. I have been having some symptoms such as heartburn, anxiety, lack of appetite, tiredness. I'm not sure if these are related to all the plan b/birth control hormonal changes or if I could be pregnant. I probably won't get my period when I'm supposed to now since I started a new birth control pack so late into my cycle... should I be concerned?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. It is common to have irregular cycles for at least two months after taking Plan B. Should you be concerned? I am not sure as you followed the instructions so you will probably be ok although, you could always try a pregnancy test for a piece of mind about the situation.

Hope this helps.

June 10, 2012 - 5:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.